MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UROMAX ULTRA; DILATOR, CATHETER, URETERAL

BOSTON SCIENTIFIC CORPORATION UROMAX ULTRA; DILATOR, CATHETER, URETERAL
Model Number M0062251010
Medical Device Problem Codes Leak/Splash (1354); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation result: a visual examination of the returned complaint device found the device was attached to the encore inflation unit.The balloon was not folded which indicates that the device was subjected to positive pressure.Blood was observed within the balloon which indicates there is evidence of a device leak.In addition, visual, tactile and microscopic analysis were performed to the catheter, tip and markerband, and no damages were found.Functional evaluation was performed.Positive pressure was applied when liquid was observed to be leaking from a balloon pinhole located at the distal markerband.The balloon material and the distal markerbands identified no issues which could potentially have contributed to the complaint.Based upon the information provided and the condition of the device returned for analysis, the most probable root cause is adverse event related to patient condition.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.A labeling review was performed and from the information available, this device was used per the instructions for use (ifu)/product label.
 
Event or Problem Description
It was reported to boston scientific corporation that a uromax ultra dilation balloon catheter was used during a ureteroscopy (urs) procedure performed on (b)(6) 2021.During the procedure, there was an air leak noticed in the catheter of the device.It was reported that the device was removed and the procedure was completed with another uromax ultra dilation balloon catheter.There were no patient complications reported as a result of this event, and the patient's condition following the procedure was reported to be stable.This event has been deemed a reportable event based on the investigation finding of balloon pinhole.

Brand Name
UROMAX ULTRA
Common Device Name
DILATOR, CATHETER, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12525694
Report Number3005099803-2021-05014
Device Sequence Number1547838
Product Code KOE
UDI-Device Identifier08714729341116
UDI-Public08714729341116
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K130804
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2022
Device Model NumberM0062251010
Device Catalogue Number225-101
Device Lot Number0024364818
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/03/2021
Initial Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1